MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 3MM(H); DENTAL ABUTMENT

ZIMVIE US CORP LLC CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 3MM(H); DENTAL ABUTMENT
Catalog Number ILPC343U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D10.Concomitant medical products ilpc341u, certain® low profile one-piece abutment 3.4mm(d) x 1mm(h) lot 2120033821.
 
Event or Problem Description
It was reported that the multi unit abutment screws fractured.The clinician was trying to screw the scanbody for taking impressions and the abutments came together.The fractured part of the screw was removed.Tooth location 23 and 13.

Brand Name
CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 3MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25134426
Report Number0001038806-2026-02580
Device Sequence Number13125189
Product Code NHA
UDI-Device Identifier00844868021094
UDI-Public(01)00844868021094(17)300409(10)2120030222
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberILPC343U
Device Lot Number2120030222
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL ABUTMENT SEE H10 NARRATIVE
Patient SexUnknown
Patient EthnicityNon Hispanic